Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 186, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jul 7, 2014, 11:38 PM CDT for 8 counties in Missouri. It was in force for 52 min. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2014, 11:38 PM CDT (04:38 UTC)
- Expired
- Jul 8, 2014, 12:30 AM CDT
- In force
- 52 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Audrain County, MO, Boone County, MO, Callaway County, MO, Cole County, MO, Moniteau County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO
The radar
The St Louis radar (KLSX), 103 km from the middle of the area, began a volume at 04:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 11:45 PM CDT | TSTM WND DMG | Jefferson City, MO | TREE LIMBS DOWN...TREES AND POWER LINES DOWN |
| Jul 7, 11:45 PM CDT | TSTM WND GST 65 | Jefferson City, MO | ESTIMATED 60-70MPH WINDS... WITH TREE BLOWN DOWN ON SOUTH SIDE OF JEFFERSON CITY. |
| Jul 7, 11:48 PM CDT | TSTM WND GST 60 | Jefferson City, MO | |
| Jul 7, 11:50 PM CDT | TSTM WND DMG | Fulton, MO | TREE LIMBS DOWN ON NUMEROUS STREETS THOUGHOUT THE COUNTY. NUMEROUS POWER OUTAGES REPORTED. |
| Jul 7, 11:50 PM CDT | TSTM WND GST 61 | Jefferson City, MO | HAND HELD OBSERVATION. |
| Jul 7, 11:54 PM CDT | TSTM WND GST 50 | Jefferson City, MO | SMALL LIMBS DOWN BETWEEN AN INCH OR TWO IN DIAMETER. POWER OUTAGES AND HORIZONTAL RAIN. |
| Jul 7, 11:55 PM CDT | TSTM WND DMG | Jefferson City, MO | HIGH WINDS DAMAGED TREES WHICH FELL ON POWER LINES AND PRODUCED POWER OUTAGES NEAR LINCOLN UNIVERSITY. TIME ESTIMATED. |
| Jul 7, 11:57 PM CDT | TSTM WND GST 70 | Montgomery City, MO | CALLER COULD HEAR LIMBS CRACKING. BBQ PIT WAS BLOWN ACROSS YARD. |
| Jul 7, 11:58 PM CDT | TSTM WND DMG | Wardsville, MO | DAMAGE TO AROUND TWO-THIRDS OF THE GYMNASIUM ROOF OF THE BLAIR OAKS HIGH SCHOOL |
| Jul 8, 12:00 AM CDT | TSTM WND DMG | Montgomery City, MO | SEVERAL POWER LINES DOWN AND TREES DOWN |
| Jul 8, 12:05 AM CDT | TSTM WND DMG | 5 E Montgomery City, MO | TREE DOWN BLOCKING ROAD AT HIGHWAY 161 AND ROUTE V |
| Jul 8, 12:05 AM CDT | TSTM WND DMG | 5 E Montgomery City, MO | TREE DOWN BLOCKING ROAD AT HIGHWAY 161 AND ROUTE V |
| Jul 8, 12:05 AM CDT | TSTM WND DMG | Bonnots Mill, MO | TREE LIMBS DOWN BLOCKING ROUTE A |
| Jul 8, 12:05 AM CDT | TSTM WND DMG | Bonnots Mill, MO | TREE LIMBS DOWN BLOCKING ROUTE A |
| Jul 8, 12:07 AM CDT | TSTM WND DMG | Montgomery City, MO | NUMEROUS LIMBS UP TO 3 INCHES IN DIAMETER AND UP TO 20 FEET LONG DOWN ON CITY ROADWAYS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 8:52 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.6 hours before the alert went out and 273 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2274 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 1430 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
680
WUUS53 KLSX 080438
SVRLSX
MOC007-019-027-051-135-139-151-163-080530-
/O.NEW.KLSX.SV.W.0186.140708T0438Z-140708T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1138 PM CDT MON JUL 7 2014
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN AUDRAIN COUNTY IN CENTRAL MISSOURI...
SOUTHEASTERN BOONE COUNTY IN CENTRAL MISSOURI...
CALLAWAY COUNTY IN CENTRAL MISSOURI...
COLE COUNTY IN CENTRAL MISSOURI...
SOUTHEASTERN MONITEAU COUNTY IN CENTRAL MISSOURI...
MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI...
NORTHWESTERN OSAGE COUNTY IN CENTRAL MISSOURI...
SOUTHWESTERN PIKE COUNTY IN NORTHEAST MISSOURI...
* UNTIL 1230 AM CDT
* AT 1137 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MEXICO TO 6 MILES NORTHEAST OF ASHLAND TO HIGH
POINT...AND MOVING EAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...WIND GUSTS OF 62 MPH WERE MEASURED JUST SOUTHEAST OF
COLUMBIA.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
FULTON...HOLTS SUMMIT...JEFFERSON CITY...WELLSVILLE...MONTGOMERY
CITY...CENTERTOWN...AUXVASSE...ST. MARTINS...RUSSELLVILLE...NEW
BLOOMFIELD...LAKE MYKEE...HICKORY HILL...MARTINSBURG...SHAMROCK...
BRAZITO...WILLIAMSBURG...ST. THOMAS...WARDSVILLE...MINEOLA AND
TAOS.
THIS WARNING INCLUDES CLARKS HILL/NORTON HISTORIC SITE...GRAHAM CAVE
STATE PARK AND JEFFERSON LANDING HISTORIC SITE.
THIS WARNING ALSO INCLUDES...
INTERSTATE 70 IN MISSOURI FROM EXIT 144 TO EXIT 175.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3881 9227 3922 9179 3925 9117 3914 9124
3914 9126 3910 9126 3884 9141 3833 9222
3838 9241 3842 9241 3843 9262
TIME...MOT...LOC 0438Z 275DEG 41KT 3923 9186 3881 9215
3851 9261
HAIL...<.75IN
WIND...70MPH
$$
GLASS1 follow-up statement
591
WWUS53 KLSX 080450
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1150 PM CDT MON JUL 7 2014
MOC007-019-027-051-135-139-151-163-080530-
/O.CON.KLSX.SV.W.0186.000000T0000Z-140708T0530Z/
BOONE MO-CALLAWAY MO-COLE MO-MONITEAU MO-MONTGOMERY MO-OSAGE MO-
PIKE MO-AUDRAIN MO-
1150 PM CDT MON JUL 7 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
AUDRAIN...NORTHWESTERN OSAGE...SOUTHERN MONITEAU...COLE...CALLAWAY
AND SOUTHEASTERN BOONE COUNTIES IN CENTRAL MISSOURI...AND MONTGOMERY
COUNTY IN EAST CENTRAL MISSOURI...AND SOUTHWESTERN PIKE COUNTY IN
NORTHEAST MISSOURI UNTIL 1230 AM CDT...
AT 1146 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LADDONIA TO FULTON TO HIGH POINT...AND MOVING EAST AT
45 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS HAVE REPORTED NUMEROUS DOWNED
TREES AND POWER LINES AROUND COLUMBIA. THERE HAVE BEEN SEVERAL
MEASURED WIND GUSTS UP TO 60 MPH.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
HOLTS SUMMIT...JEFFERSON CITY...WELLSVILLE...MONTGOMERY CITY...LAKE
MYKEE...SHAMROCK...WILLIAMSBURG...HICKORY HILL...BRAZITO...
WARDSVILLE...BUELL...MINEOLA...NEW HARTFORD...ST. THOMAS...TAOS...
CHAMOIS...NEW FLORENCE...BELLFLOWER...BIG SPRING AND WAINWRIGHT.
THIS WARNING INCLUDES CLARKS HILL/NORTON HISTORIC SITE...GRAHAM CAVE
STATE PARK AND JEFFERSON LANDING HISTORIC SITE.
THIS WARNING ALSO INCLUDES...
INTERSTATE 70 IN MISSOURI FROM EXIT 144 TO EXIT 175.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3881 9227 3922 9179 3925 9117 3914 9124
3914 9126 3910 9126 3884 9141 3833 9222
3838 9241 3842 9241 3843 9262
TIME...MOT...LOC 0449Z 275DEG 41KT 3919 9158 3882 9193
3845 9248
HAIL...<.75IN
WIND...70MPH
$$
GLASSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 7:36 PM CDT, 4 hours 2 minutes earlier.
Area forecast discussion, Jul 7, 7:36 PM CDT, 4 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 736 PM CDT Mon Jul 7 2014 .UPDATE: Issued at 617 PM CDT Mon Jul 7 2014 Scattered thunderstorms are developing across the St. Louis Metro as hot and unstable airmass interacts with remnant outflow boundary stretching from northwest St. Charles County to south St. Louis City. These storms could produce large hail or locally damaging winds. The greater threat of severe weather remains with the expected line of storms later this evening and overnight from the northwest. CVKING && .SHORT TERM: (Through Late Tonight) Issued at 341 PM CDT Mon Jul 7 2014 (Tonight) Main concern continues to be the potential for severe weather late tonight...specifically damaging winds. Not much change from previous thinking that thunderstorms will initiate late this afternoon and early this evening over Nebraska and Kansas along a surface front as a shortwave trough approaches the area from the northwest. These storms will increase in intensity and congeal into an MCS as they move southeast along the front into Missouri during the late evening and overnight hours. Strong low level moisture convergence along the front along with forcing with the shortwave will support the MCS. Decent values MUCAPE and low level and deep layer shear values will allow the MCS to stay severe into central and eastern Missouri and adjacent sections of Illinois into the overnight hours. In addition, precipitable water still suggest that the MCS will produce very heavy rainfall rates. However given progressive nature of MCS and high flash flood guidance numbers will just mention locally heavy rainfall in the HWO at this time. Britt .LONG TERM: (Tuesday through Next Monday) Issued at 341 PM CDT Mon Jul 7 2014 (Tuesday through Thursday) On Tuesday, the front will be moving south and out of the CWA about the time that thunderstorms will be initiating during the early-mid afternoon hours. There is still some potential that one or two of these storms could become severe before they move out of the CWA during the late afternoon hours. The front will then move well south of the area Wednesday into Thursday as the flow becomes northwesterly aloft. The area will lie under mainly subsidence during this period, so have kept these two days dry. 850 mb temperatures will be between 12-18C promising below normal temperatures. (Friday through next Monday) Warm front is still on track to move through the area on Friday and Saturday causing temperatures to climb back closer to normal. The front will keep scattered thunderstorms in the forecast. 850 mb temperatures of 18-20C call for temperatures at or just above normal. ECMWF sets up northwesterly flow over the area quicker than the GFS on Saturday and Sunday, so consequently it is trying to bring a cold front through the CWA faster. This solution is faster than in previous runs, so went with the slower idea with a cold front entering the northern part of the CWA on Sunday morning and move it south across the area through Monday. Will continue the chance of thunderstorms into early next week. Britt && .AVIATION: (For the 00z TAFs through 00z Tuesday Evening) Issued at 703 PM CDT Mon Jul 7 2014 Scattered thunderstorms in the STL Metro area should begin to diminish over the next hour or two. Further upstream, expect the line of storms currently over southeast Nebraska/Southwest Iowa to continue moving southeast. Not sure if the line will become more organized and accelerate, but it should continue southeast and affect the entire area. Wind gusts in excess of 40kts will be possible and IFR flight conditions in heavy rain. If the line can get well organized, there will likely be at least a couple of hours of light to moderate rain behind the main line of storms. MVFR conditions are likely in this area. Expect rain to taper off and end by 12-15Z Tuesday. Specifics for KSTL: Scattered thunderstorms in the STL Metro area should begin to diminish over the next hour or two. Further upstream, expect the line of storms currently over southeast Nebraska/Southwest Iowa to continue moving southeast. Not sure if the line will become more organized and accelerate, but at its current speed the storms may affect Lambert as early as 06Z. Wind gusts in excess of 40kts will be possible and IFR flight conditions in heavy rain. If the line can get well organized, there will likely be at least a couple of hours of light to moderate rain behind the main line of storms. MVFR conditions are likely in this area. Expect rain to taper off and end by 12-15Z Tuesday. Carney && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jul 7, 3:59 PM CDT, 7 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 359 PM CDT MON JUL 7 2014 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-081115- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 359 PM CDT MON JUL 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY ACROSS THE AREA TONIGHT. A FEW OF THESE STORMS WILL BE SEVERE WITH WIND GUSTS IN EXCESS OF 60 MPH. LARGE HAIL...ISOLATED TORNADOES AND LOCALLY HEAVY RAINFALL ARE ALSO POSSIBLE. MAJOR RIVER FLOODING WILL BE TAKING PLACE AT SEVERAL LOCATIONS ON THE MISSISSIPPI RIVER NORTH OF GRAFTON. PLEASE SEE THE APPROPRIATE FLOOD WARNING OR STATEMENT FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE CHANCE FOR THUNDERSTORMS WILL CONTINUE TUESDAY AND TUESDAY EVENING. SEVERE STORMS ARE POSSIBLE ACROSS SOUTHEAST MISSOURI. THE CHANCE OF THUNDERSTORMS WILL RETURN THURSDAY NIGHT AND CONTINUE THROUGH SUNDAY. MAJOR RIVER FLOODING WILL EXPAND TO MANY LOCATIONS ON THE MISSISSIPPI RIVER NORTH OF GRAFTON FOR MUCH OF THE WEEK. MAJOR FLOODING IS ALSO FORECAST ALONG ON THE CUIVRE RIVER AT OLD MONROE AND ALONG THE ILLINOIS RIVER AT HARDIN. PLEASE SEE THE APPROPRIATE FLOOD WARNING OR STATEMENT FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE. BRITT
In the hours before
Local storm report, Jul 7, 10:33 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1033 PM CDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND DMG 5 N BETHEL 39.95N 92.02W
07/07/2014 SHELBY MO TRAINED SPOTTER
SHINGLES WERE BLOWN OFF THE SPOTTERS HOME.
&&
FUCHSLocal storm report, Jul 7, 10:44 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1044 PM CDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM TSTM WND GST NOVELTY 40.01N 92.21W
07/07/2014 M52 MPH KNOX MO MESONET
MISSOURI MESONET SITE
&&
CVKINGLocal storm report, Jul 7, 10:53 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1053 PM CDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM TSTM WND DMG PLEVNA 39.97N 92.09W
07/07/2014 KNOX MO COUNTY OFFICIAL
NUMEROUS REPORTS OF TREE LIMBS AND POWER LINES DOWN
ACROSS SOUTHERN KNOX COUNTY.
&&
CVKINGLocal storm report, Jul 7, 10:55 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1055 PM CDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1046 PM TSTM WND DMG LA BELLE 40.12N 91.91W
07/07/2014 LEWIS MO COUNTY OFFICIAL
LARGE LIMB DOWN IN LA BELLE.
&&
CVKINGLocal storm report, Jul 7, 11:16 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1116 PM CDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1112 PM TSTM WND GST 3 W HANNIBAL 39.71N 91.44W
07/07/2014 E50 MPH MARION MO TRAINED SPOTTER
ALONG HIGHWAY 24 BETWEEN 36 AND 61. ABOUT MIDWAY
BETWEEN HANNIBAL AND PALMYRA.
&&
FUCHSLocal storm report, Jul 7, 11:35 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1135 PM CDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1128 PM TSTM WND GST 4 SE COLUMBIA 38.91N 92.27W
07/07/2014 M60 MPH BOONE MO TRAINED SPOTTER
UNIVERSITY OF MISSOURI SOUTH FARM.
&&
FUCHSThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 7:24 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis | 51 min |
| Jul 7, 7:39 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson | 51 min |
| Jul 7, 8:06 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson | 24 min |
| Jul 7, 8:27 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson | 48 min |
| Jul 7, 9:14 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson | 46 min |
| Jul 7, 9:23 PM CDT | Areal Flood Advisory | LSX | Jefferson | 3 hr |
| Jul 7, 9:52 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Marion, Monroe, Shelby | 38 min |
| Jul 7, 10:27 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Knox, Lewis, Marion, Monroe, Ralls and 1 more | 48 min |
| Jul 7, 11:02 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Lewis, Marion, Monroe, Pike, Ralls | 58 min |
| Jul 7, 11:08 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway, Moniteau | 52 min |
| Jul 7, 11:16 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Monroe | 44 min |
| Jul 7, 11:18 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Moniteau | 42 min |
| Jul 7, 11:56 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Marion, Pike, Ralls | 64 min |
| Jul 8, 12:03 AM CDT | Severe Thunderstorm Warning | LSX | Callaway, Cole, Franklin, Gasconade, Lincoln, Montgomery and 4 more | 57 min |
| Jul 8, 12:36 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Lincoln, Saint Charles, Saint Louis, City of Saint Louis | 54 min |
| Jul 8, 12:42 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Washington | 63 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.